# SDR 2008UALA05877

- Difficulty date: September 24, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 57,072 hours, 20,868 cycles
- Engine: Pwa PW2037
- Engine time: 20,974 hours, 24,538 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT OUTBOARD REVERSER UPPER BIFURCATION PANEL INNER SKIN DELAMINATED FROM FWD END TO AFT END EDGE TO EDGE.   REPLACED REVERSER HALF.
